Erectile dysfunction drugs can lead dangerous interactions

Common Questions and Answers about Erectile dysfunction drugs can lead dangerous interactions

erectile-dysfunction

Avatar n tn but i m having loss of libido and erectile dysfunction because of that.......i m worried........wheter it is reversible........i hv stopped that drug.......its a herb......which stops conversion of testastrone to DHT...........WORRIED.........please........let me knw........it is reversible............
Avatar f tn html INCIVEK™ (telaprevir) may react with a number of other medications. Some of the drugs that can lead to interactions with this product include but are not limited to: P-glycoprotein inhibitors, such as: Grapefruit juice http://hepatitis-c.emedtv.com/incivek/incivek-drug-interactions.
Avatar n tn I did that search and found this from the May Clinic - ______________________________________________________________ Erectile dysfunction (ED) is the inability of a man to maintain a firm erection long enough to have sex. Although erectile dysfunction is more common in older men, this common problem can occur at any age. Having trouble maintaining an erection from time to time isn't necessarily a cause for concern.
Avatar n tn I read a lot of forums with people looking for cures for Erectile Dysfunction, and I hear a lot of responses and feedback. What I don't read too often are success stories. The only success stories I've ever read were from sites that were promoting the sales for their ED products. Has anyone ever recovered, or know anyone that has recovered, from Erectile Dysfunction? Or are us ED sufferers just fooling ourselves?
Avatar m tn Stress, anxiety and depression can cause erectile dysfunction. Even the fear of having erectile problems can make them worse. Talk to your doctor to see if these issues are playing a role in your ED. Treatment with a mental health professional might help. •Reduce your risk of Cardiovascular Disease.
Avatar n tn Viagra and Levitra are the two FDA (Food and Drugs Administration) approved anti-impotence drugs that are indeed effective in helping men.Viagra needs no introduction! Pfizer's wonder drug, sildenafil, better known as Viagra, is the trusted treatment for male impotence problems.
20783293 tn?1506299369 I have switched to a previous medication Seroquel which did not cause erectile dysfunction before, but I am still experiencing erectile dysfunction. I am unable to get or maintain an erection. I have been given Cialis by a urologist to help with the problem, but I am afraid of side effects that can cause vision loss to blindness as well as hearing loss or deafness. What should I do? Is it safe to take the Cialis?
1322157 tn?1279656681 sildenafil, tadalafil Hormone replacement: cortisol, estradiol, methylprednisolone, progesterone, testosterone Immunosuppressants: cyclosporine, sirolimus, tacrolimus HMG-CoA reductase inhibitors: atorvastatin, fluvastatin, lovastatin, simvastatin Opioids: alfentanil, fentanyl, sufentanil Selective serotonin reuptake inhibitors: fluvoxamine, sertraline Xanthine: theophylline
Avatar m tn Issues I have in recent years is significant and worsening swelling of ankles and legs , as well as Erectile dysfunction . Is there any better drugs or treatment?
Avatar m tn Hi there, Kidney problems and kidney stones can lead to erectile dysfunction. Only a complete medical evaluation can confirm whether this erectile dysfunction is due to kidney stones or not. Drink plenty of water and take adequate treatment for your kidney stones. This is merely an advice and not a substitute for clinical examination. Hope it helps. Best luck and regards!
Avatar m tn This is rather basic, but you might wear briefs instead of boxer shorts for underwear. Then, always try to keep your penis pointing up toward your belly button throughout the day so that any erections will not cause bends or other harm to come to your organ.
Avatar m tn There are no exercises for the penis which can help in erectile dysfunction but doing moderate exercises may help in regularizing blood sugar levels which can reverse erectile dysfunction. Also do not take any over the counter drugs as it may be having potential more dangerous side effects which you are already having due to the drug. Lastly, at your age and with your previous sexual history, it can be psychological as performance based anxiety.
Avatar f tn Infections such as epididymitis could lead to erectile dysfunction and the dysfunction may take some time to settle after the actual infection has healed. I would suggest giving it 2-4 week time before seeking medical consultation to evaluate for other possibilities.
Avatar m tn Hormonal Therapy Lower concentration of the testosterone is found in majority of men suffering from the erectile dysfunction. But erectile dysfunction can not be treated by increasing the level of testosterone. So, levels of testosterone are increased in combination with some other treatment of erectile dysfunction to show the good results.
Avatar m tn Hypertension is one of the known causes of erectile dysfunction, if indeed you’ve got hypertension. Injuries to the back can also lead to erectile dysfunction provided the injury is quite severe and damages the nerves responsible for erection. I’ll also suggest getting the blood sugar done as diabetes is also one of the common causes of erectile dysfunction.
Avatar m tn Please help! I'm 28 years old and have been masturbating frequently for as long as I remember (13 years), on average I'm guessing at least twice a day sometimes less or more. The problem I am facing over the past (8) years or so it has been very difficult to achieve an erection. I've had weak/soft erections on a regular basis, while mastrubating. I am a Virgin. I am worrying about my post marriage sexual relationship because of this erectile dysfunction.
Avatar m tn Studies have shown that over 80% of erectile dysfunction (ED) is due to physical causes. Two risk factors for ED include poor diet and smoking. Smoking depletes many nutrients and particularly mentioned are vitamin C and vitamin E. Smokers with the lowest vitamin C levels have the fastest disappearance of vitamin E (known as the "sex" vitamin). I cannot find anaemia specifically mentioned as a cause of ED however.
Avatar n tn Your head is in the wrong place. You need to be relaxed. You can learn to relax without drugs with relaxation therapy with biofeedback. Vigorous exercise can also help show you what it feels like to be relaxed.
Avatar f tn //www.webmd.com/erectile-dysfunction/understanding-erectile-dysfunction-basics Here is some information on reduced sensitivity. That definitely could be impacted by masturbation. I'm linking an older thread here on medhelp where you can see many young men having the same issue and what they say about it. https://www.medhelp.org/posts/Erectile-Dysfunction/Very-poor-Sensitivity-in-the-penis-and-head/show/934579 One thing to note is that nerve issues can also lead to this.
Avatar m tn t do it to you. But you also have blood pressure problems, and that can also cause ED. Lots of things can. BP meds can cause ED. And as for testosterone shots, that can actually cause ED, but it will give you big muscles (and small you know whats). It's treated in other ways medicinally, but it's harder if you have anxiety and BP problems. Don't know how bad your BP is, but it can be treated without meds. Might solve your problem.